# SDR CA040115002

- Difficulty date: January 13, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 40,146 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 310166812
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW RECEIVED SPLIT SECOND FIRE WARNING INDICATION ON LT ENG. DUE TO BRIEF NATURE OF IND FLIGHT CREW MONITORED GAUGES, DETERMINED FALSE INDICATION. SHORTLY AFTER ENG STARTED LOSING PWR UNTIL IT REACHED ABOUT 55 PERCENT TORQUE.  UPON INSP, LT ENG PLENUM DRAIN FIT WAS FOUND CRACKED, PARTIALLY SEPARATED FROM ENG PLENUM IN REARWARD DIRECTION. ALLOWED HOT COMBUST GASES INTO ENG COMPART.  PLENUM DRAIN FITTING IS WELDED TO ENG PLENUM.  INSP REVEALED MINOR FIRE DAMAGE TO ENG WIRING HARNESS, SURROUNDING AREA. REASON FOR CRACKED FITTING WAS DETERMINED TO BE DRAIN TUBE ATTACHED TO FITTING WAS INSTALLED IN SUCH WAY IT WAS PUTTING A REARWARD LOAD ON DRAIN FITTING, CAUSING IT TO CRACK AND BREAK AWAY FROM PLENUM.
